# SDR PCAA9900026

- Difficulty date: August 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821EX
- Make and model: Dhav DHC8102
- Aircraft serial: 173
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 11300105
- Condition: Failed
- Location: Lt Mlg Uplock
- Part time: 10,583 hours
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BTV - UPON DESCENT, THE LEFT MAIN GEAR DID NOT EXTEND WHEN SELECTED.  GEAR EXTENDED 45 SECONDS LATER WITH DOWN AND LOCKED INDICATION.  MAINTENANCE REMOVED AND RPELACED THE LEFT MAIN GEAR UPLOCK ACTUATOR IAW CHAPTER 32.  CYCLED GEAR SEVERAL TIMES, OPERATIONAL CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
